Wednesday, 24 November 2010

here's an odd thing

Here's an odd thing I've noticed recently; so I'm putting it out to the crowd.

It seems like, on the night when I do my injections, I have real problems getting to sleep. No matter how tired I am and no matter how busy I've been in the day.

I think that some of it is down to feeling that I need to go to the toilet, but being unable to 'go'. I know I should force myself to go to sleep, in the hope that I'll wake up before any 'accidents' occur but it's pretty distracting.

So do any other people have Rebif- or DMD-related insomnia? Do tell! BlogBooster-The most productive way for mobile blogging. BlogBooster is a multi-service blog editor for iPhone, Android, WebOs and your desktop

1 comment:

Jackie Z said...

I used to have insomnia bad...for about 1000 reasons, but not because of the DMDs. but if you're worried about potential accidents that can be a big one. When my colitis was horrible, before surgery and accidents were common, there was no sleep to be had.